# SDR AALA201704199022

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 74,469 hours, 39,274 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: PC1500
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOPERATIVE. REPLACED AFT MEGAPHONE BATTERIES IAW GENERAL MAINT PRACTICES. CKS GOOD. THE AIRCRAFT WAS NOT GROUNDED.
